# SDR AALA201804109014

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 22,953 hours, 19,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT INDICATOR NOT FLASHING.  REPLACED THE BATTERY IAW J/C 43C20025001.
